| Model Number |
Ø7X 30MM BC IF SCRW, VENTED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the device broke when implanting the device.No broken parts remained inside the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed, several fragments of bio-composite screws were received.The fragments could not however be identified and no features could be measured.The cause of the event is undetermined, however likely causes include improper bone prep; misaligned insertion; prying/leveraging the device during insertion.